# SDR CALA2020011300139

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0650 CENTER WING BOX STA 540 CABIN STIFFENER AT LBL 6. 01 CRACKED. REF BY PEMCO NRS 2664N526. REMOVED AND REPLACED FITTING CENTER WING BOX STA 540 LBL 6.01 IA W B737-700 SRM 51-40-02. WROK PERFORMED. ENTERED.
